# SDR AALA201709019009

- Difficulty date: August 31, 2017
- Submitted: September 1, 2017
- Operation: Air carrier
- Aircraft: N537UW
- Make and model: Airbus A321-231
- Aircraft serial: 4041
- Aircraft time: 26,798 hours, 10,437 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021000
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD FLT ATTENDANT SEAT EMERGENCY FLASHLIGHT INOPERATIVE.  REMOVED AND REPLACED THE FLASHLIGHT BATTERY IAW AMM.
